# SDR REXA2013040800484

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 11,231 hours, 6,966 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT L/E BLEED LOOP CHAFED STRUCTURE BETWEEN WS 128.00 AND WS 148.01.  REPAIRED LEFT L/E BLEED LOOP STRUCTURE BETWEEN WS 128 AND WS148.01 IAW REO 690-57-41-099 AND EO R57098.
